# SDR GTIA96NK083

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT INTERCOSTAL WITH CORROSION BETWEEN Y579 AND Y598 AND BETWEEN LONGERON 28R AND 27R.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-01 PARA C AND SRM 51-10-3.  INSTALLED RIVETS IAW SRM 51-30-2. FABRICATED INTERCOSTAL IAW SRM 51-10-2.  (M)
